Keywords = fixed point
AN APPLICATION OF FIXED POINT THEORY TO A NONLINEAR INTEGRAL EQUATION IN BANACH SPACE

Volume 9, Issue 2, October 2021, Pages 1-24

Austine Efut Ofem


On Hardy-Rogers Type Contraction Mappings in Cone A_{b}-metric spaces

Volume 9, Issue 2, October 2021, Pages 1-16

Isa Yildirim


On new fixed point results for some classes of enriched mappings in n-Banach spaces

Volume 9, Issue 1, March 2021, Pages 1-15

Esra Simsek; Isa Yildirim


Some results for uniformly Lipchizian mappings in convex modular spaces

Volume 8, Issue 2, December 2020, Pages 1-8

Adewale Olusola Kayode


Fixed Point Results for Multivalued Operator in G-metric Space

Volume 7, Issue 1, October 2019, Pages 36-49

Saurabh Manro; Tejwant Singh; ANIMESH Gupta; Rajvir Kaur


Fixed point theorems on a quaternion-valued G-metric spaces

Volume 7, Issue 1, October 2019, Pages 73-81

Adewale Kayode; Johnson Olaleru; Hudson Akewe


Fixed Point Theorems for Dislocated Quasi G -Fuzzy Metric Spaces

Volume 6, Issue 1, August 2019, Pages 23-31

M. Jeyaraman; D. Poovaragavan; S. Sowndrarajan; Saurabh Manro


Some results by quasi­contractive mappings in f­-orbitally complete metric space

Volume 4, Issue 1, June 2017, Pages 104-110

Maryam Eshraghisamani; Seyyed Mansour Vaezpour; Mehdi Asadi


The Study Of Manageable Functions And Approximate Fixed Point Property With Their Application

Volume 1, Issue 1, November 2016, Pages 8-15

Farshid Khojasteh; Antonio Francisco Roldan Lopez de Hierro


F(ψ,φ)-contractions for α-admissible mappings on metric spaces and related fixed point results

Volume 2, Issue 1, November 2016, Pages 86-94

Hossein Monfared; Mehdi Asadi; Mahdi Azhini


Multivalued F-Contraction Involving Fixed Point in Closed Ball

Volume 2, Issue 1, November 2016, Pages 104-112

Aftab Hussain; Muhammad Arshad; Muhammad Nazam


Some common fixed point theorems for single valued mappings in G-ultrametric spaces

Volume 1, Issue 2, June 2016, Pages 63-69

Hamid Mamghaderi; Hashem Parvaneh Masiha


Fixed points of a Θ-contraction on metric spaces with a graph

Volume 2, Issue 2, June 2016, Pages 139-149

Wudthichai Onsod; Teerapol Saleewong; Jamshaid Ahmad; Abdullah Eqal Al-Mazrooei